# SDR 95ZZZM753

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insul Blanket
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST CABIN PRESSURE AT 17,000 FEET, FLIGHT RETURNED.  FOUND INSULATION BLANKET UNDER LEFT OUTFLOW VALVE. REMOVED INSULATION BLANKET AND REMOVED AND REPLACED LEFT OUTFLOW VALVE, MFG P/N 103280-5-1.  ALSO, REMOVED AND REPLACED RIGHT OUTFLOW VALVE, MFG P/N 103280-5-1, AUTOMATIC CABIN PRESSURE CONTROL, MFG P/N 102518-3-1 AND MANUAL PRESSURE CONTROLLER, MFG P/N 131046-1.  PERFORMED CABIN PRESSURE LEAK CHECK, CHECKED NORMAL.
